# SDR P5CA2015031100015

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,157 hours, 1,191 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITOR PLUG FOR APU IS WORN.  REPLACED IGNITER PLUG IAW AMM 49-41-02-004-001.
